MathSciNet Relay Station
MathSciNet bibliographic data
MR2166666 (2006e:35175) 35K55 (35B10 41A60 65N25 76V05)
Nolen, James; Xin, Jack Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle. Discrete Contin. Dyn. Syst. 13 (2005), no. 5, 1217–1234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement